×

Sur les représentations unitaires des groupes de Lorentz généralisés. (French) Zbl 0196.15501


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BARGMANN (V.) . - Irreducible unitary representations of the Lorentz group , Annals of Math., Series 2, t. 48, 1947 , p. 568-640. MR 9,133a | Zbl 0045.38801 · Zbl 0045.38801
[2] BŒRNER (Hermann) . - Darstellungen von Gruppen . Berlin, Springer-Verlag, 1955 (Die Grundlehren der mathematischen Wissenschaften, 74). Zbl 0068.01603 · Zbl 0068.01603
[3] BRUHAT (François) . - Sur les représentations induites des groupes de Lie , Bull. Soc. math. France, t. 84, 1956 , p. 97-205. Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303
[4] CARTAN (Élie) . - Sur la détermination d’un système orthogonal complet dans un espace de Riemann symétrique clos , Rend. Circ. mat. Palermo, t. 53, 1929 , p. 217-252 ; Œuvres complètes, Partie I, vol. 2, p. 1045-1080. Paris, Gauthier-Villars, 1952 . JFM 55.1029.01 · JFM 55.1029.01
[5] DIXMIER (Jacques) . - Sur les représentations de certains groupes orthogonaux , C. R. Acad. Sc., Paris, t. 250, 1960 , p. 3263-3265. MR 22 #5901 | Zbl 0093.03501 · Zbl 0093.03501
[6] DIXMIER (Jacques) . - Représentations intégrables du groupe de De Sitter , Bull. Soc. math. Fr., t. 89, 1961 , p. 9-41. Numdam | MR 25 #4031 | Zbl 0217.08801 · Zbl 0217.08801
[7] EHRENPREIS (L.) and MAUTNER (F. I.) . - Some properties of the Fourier transform on semi-simple Lie groups , I., Annals of Math., Series 2, t. 61, 1955 , p. 406-439. MR 16,1017b | Zbl 0066.35701 · Zbl 0066.35701
[8] GEL’FAND (I. M.) . - Fonctions sphériques dans les espaces riemanniens symétriques [en russe] , Doklady Akad. Nauk S.S.S.R., t. 70, 1950 , p. 5-8. Zbl 0038.27401 · Zbl 0038.27401
[9] GEL’FAND (I. M.) i NAJMARK (M. A.) . - Représentations unitaires du groupe de Lorentz [en russe] , Izvestija Akad. Nauk S.S.S.R., Serija Matematičeskaja, t. 11, 1947 , p. 411-504. Zbl 0037.15303 · Zbl 0037.15303
[10] NAJMARK (M. A.) . - Représentations linéaires du groupe de Lorentz [en russe]. Moskva , 1958 .
[11] GEL’FAND (I. M.) und NAJMARK (M. A.) . - Unitäre Darstellungen der klassischen Gruppen . Berlin, Akademie-Verlag, 1957 (Mathematische Lehrbücher und Monographien. 2. Abteilung, 6). Zbl 0077.03405 · Zbl 0077.03405
[12] GODEMENT (Roger) . - A theory of spherical functions , I., Trans. Amer. math. Soc., t. 73, 1952 , p. 496-556. MR 14,620c | Zbl 0049.20103 · Zbl 0049.20103
[13] GODEMENT (Roger) . - Introduction aux travaux de A. Selberg , Séminaire Bourbaki, t. 9, 1956 - 1957 , n^\circ 144, 16 pages. Numdam | Zbl 0202.40902 · Zbl 0202.40902
[14] HARISH-CHANDRA . - Representations of a semi-simple Lie group on a Banach space , I., Trans. Amer. math. Soc., t. 75, 1953 , p. 185-243. MR 15,100f | Zbl 0051.34002 · Zbl 0051.34002
[15] HARISH-CHANDRA . - Representations of semi-simple Lie groups, III. , Trans. Amer. math. Soc., t. 76, 1954 , p. 234-253. MR 16,11e | Zbl 0055.34002 · Zbl 0055.34002
[16] HARISH-CHANDRA . - The Plancherel formula for complex semi-simple Lie groups , Trans. Amer. math. Soc., t. 76, 1954 , p. 485-528. MR 16,111f | Zbl 0055.34003 · Zbl 0055.34003
[17] HARISH-CHANDRA . - Representations of semi-simple Lie groups, VI. , Amer. J. Math., t. 78, 1956 , p. 564-628. Zbl 0072.01702 · Zbl 0072.01702
[18] HARISH-CHANDRA . - Spherical functions on a semi-simple Lie groups, I. , Amer. J. Math., t. 80, 1958 , p. 241-310. MR 20 #925 | Zbl 0093.12801 · Zbl 0093.12801
[19] HARISH-CHANDRA . - Spherical functions on a semi-simple Lie group, II. , Amer. J. Math., t. 80, 1958 , p. 553-613. MR 21 #92 | Zbl 0093.12801 · Zbl 0093.12801
[20] MAGNUS (W.) und OBERHETTINGER (F.) . - Formeln und Sätze für die speziellen Funktionen der mathematischen Physik , 2te Auflage. Berlin, Springer-Verlag, 1948 (Die Grundlehren der mathematischen Wissenschaften, 52). Zbl 0039.29701 · Zbl 0039.29701
[21] TAKAHASHI (Reiji) . - Sur les groupes de Lorentz généralisés , C. R. Acad. Sc., Paris, t. 252, 1961 , p. 835-837 et 980-982. MR 24 #A171 | Zbl 0098.30901 · Zbl 0098.30901
[22] TAKAHASHI (Reiji) . - Sur les fonctions sphériques et la formule de Plancherel dans le groupe hyperbolique , Japanese J. of Math., t. 31, 1961 , p. 55-90. MR 27 #2809 | Zbl 0196.15603 · Zbl 0196.15603
[23] VILENKIN (N. Ja.) . - Matrix elements of irreducible unitary representations of a group of Lobatchewsky space motions and the generalized Fock-Mehler transformation [en russe] , Doklady Akad. Nauk S.S.S.R., t. 118, 1958 , p. 219-222. Zbl 0089.25301 · Zbl 0089.25301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.